# SDR UPS202765

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65198613
- Condition: Corroded
- Location: Nlg Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND NOSE LANDING GEAR LOWER LT ANGLE CORRODED.  REPLACED CHORD PER SRM 51-30-2, 51-50-1, 51-40-2.
